Локальные свойства решений квазиэллиптических систем

Л.Р. Волевич

Matematiceskij sbornik (1962)

  • Volume: 101, Issue: suppl., page 3-52
  • ISSN: 0368-8666

How to cite


Волевич, Л.Р.. "Локальные свойства решений квазиэллиптических систем." Matematiceskij sbornik 101.suppl. (1962): 3-52. <http://eudml.org/doc/69498>.

author = {Волевич, Л.Р.},
journal = {Matematiceskij sbornik},
keywords = {partial differential equations},
language = {rus},
number = {suppl.},
pages = {3-52},
publisher = {Tipogr. Lissnera i Sobko},
title = {Локальные свойства решений квазиэллиптических систем},
url = {http://eudml.org/doc/69498},
volume = {101},
year = {1962},

AU - Волевич, Л.Р.
TI - Локальные свойства решений квазиэллиптических систем
JO - Matematiceskij sbornik
PY - 1962
PB - Tipogr. Lissnera i Sobko
VL - 101
IS - suppl.
SP - 3
EP - 52
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/69498
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.